RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2004, Volume 68, Issue 6, Pages 71–84 (Mi izv511)  

This article is cited in 6 scientific papers (total in 6 papers)

General algebraic identities for the Nijenhuis and Haantjes tensors

O. I. Bogoyavlenskiiab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Queen's University

Abstract: We obtain general algebraic identities for the Nijenhuis and Haantjes tensors on an arbitrary manifold $M^n$. For $n=3$ we derive special algebraic identities connected with the Cartan–Killing form $(u,v)_H$.

DOI: https://doi.org/10.4213/im511

Full text: PDF file (1017 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2004, 68:6, 1129–1141

Bibliographic databases:

UDC: 514.7+514.8
MSC: 53C15, 17B70, 58A99
Received: 25.05.2004

Citation: O. I. Bogoyavlenskii, “General algebraic identities for the Nijenhuis and Haantjes tensors”, Izv. RAN. Ser. Mat., 68:6 (2004), 71–84; Izv. Math., 68:6 (2004), 1129–1141

Citation in format AMSBIB
\Bibitem{Bog04}
\by O.~I.~Bogoyavlenskii
\paper General algebraic identities for the Nijenhuis and Haantjes tensors
\jour Izv. RAN. Ser. Mat.
\yr 2004
\vol 68
\issue 6
\pages 71--84
\mathnet{http://mi.mathnet.ru/izv511}
\crossref{https://doi.org/10.4213/im511}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2108522}
\zmath{https://zbmath.org/?q=an:1079.53043}
\transl
\jour Izv. Math.
\yr 2004
\vol 68
\issue 6
\pages 1129--1141
\crossref{https://doi.org/10.1070/IM2004v068n06ABEH000511}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227279000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746506136}


Linking options:
  • http://mi.mathnet.ru/eng/izv511
  • https://doi.org/10.4213/im511
  • http://mi.mathnet.ru/eng/izv/v68/i6/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Bouarroudj, P. Ya. Grozman, D. A. Leites, I. M. Shchepochkina, “Minkowski superspaces and superstrings as almost real–complex supermanifolds”, Theoret. and Math. Phys., 173:3 (2012), 1687–1708  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. E. G. Puninskiy, “Natural operators on tensor fields”, Moscow University Mathematics Bulletin, 69:5 (2014), 225–228  mathnet  crossref  mathscinet
    3. D. V. Tunitsky, “Decoupling systems of hydrodynamic type into subsystems with block-triangular interaction”, Izv. Math., 79:6 (2015), 1260–1293  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. A. V. Tsiganov, “Two integrable systems with integrals of motion of degree four”, Theoret. and Math. Phys., 186:3 (2016), 383–394  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. Giorgio Tondo, Piergiulio Tempesta, “Haantjes Structures for the Jacobi–Calogero Model and the Benenti Systems”, SIGMA, 12 (2016), 023, 18 pp.  mathnet  crossref
    6. G. Tondo, “Haantjes algebras of the Lagrange top”, Theoret. and Math. Phys., 196:3 (2018), 1366–1379  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:540
    Full text:176
    References:61
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020